Morphine no longer effective help any advice given I would be gratefull

Hi am a mid aged lady outgoing love life when am well enjoy short walks tv soaps

Meals shopping yoga any holistic health or self help stuff

Love being around my family friends

Love holidays sight seeing

Love sunshine

9 Replies

oldestnewest
  • I love sunshine too!

    So...morphine no longer working. Could you explain a little more?

    You sound a busy person - maybe a clue here

    x

  • Still in pain after taking 60 MLS morning and night been on this for 5-years

  • OK but what are you expecting it to do?

    x

  • Morphine only has short term benefits, it is highly addictive, so why are you on it?

  • Hi Laladow sounds like your being directly asked to explain yourself instead of being supported with the question you've asked. If you don't wish to explain why you are on morphine that's your choice. Sounds like a visit to your GP is in order to explain about the lack of effect of the morphine especially being on it for 5 years. As with most medication for pain a plateau is reached. I have personally found some who are on morphine for a long time and asking for advice those who respond have a negative manner in their response. Hope you get it sorted.

    SA

  • If Laladow does not wish to tell us why she is taking morphine 0 yes that is her choice.

    However she has given a few clues, maybe inadvertently, as to her lifestyle and this could be the reason it isn't working.

  • The reason for someone being on morphine will be important to any advice given. That's why people are asking.

    Uninformed support is sympathy but not necessarily helpful.

    I agree speaking to your GP is the first step.

    I hope Laladow. will tell us how she gets on.

    Dee

  • I have had the same issue. Morphine has no effect on me. When is was in hospital I was given a drug called PALEXIA (Tepentadol) this has really worked for me and has had a massive effect to my pain.

  • I find Oxycontin a very good alternative because I had a similar problem with Morphine. One of the side effects is constipation though so Its important to take this into account.

You may also like...